Lusin sequences under CH and under Martin's Axiom

Uri Abraham, Saharon Shelah

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Assuming the continuum hypothesis there is an inseparable sequence of length ω1 that contains no Lusin subsequence, while if Martin's Axiom and ¬CH are assumed then every inseparable sequence (of length ω1) is a union of countably many Lusin subsequences.

Original languageEnglish
Pages (from-to)97-103
Number of pages7
JournalFundamenta Mathematicae
Issue number2
StatePublished - 1 Jan 2001


  • Continuum hypothesis
  • Lusin
  • Martin's Axiom

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Lusin sequences under CH and under Martin's Axiom'. Together they form a unique fingerprint.

Cite this